# SDR USAA2011111800009

- Difficulty date: November 17, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 30,023 hours, 19,879 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain Valve
- Part number: C82LL0010
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: B

## Discrepancy

FLIGHT ATTENDANT REPORTED FUMES IN AFT CABIN.  REMOVED AND REPLACED LEAKING BLUE SYSTEM HYDRAULIC DRAIN VALVE PER AMM 29-12-35, OPS CHECKED GOOD.
